American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Zhi Jiang and Hao Sun. Cohomological support loci of varieties of Albanese fiber dimension one. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Lei Zhang. A note on the linear systems on the projective bundles over Abelian varieties. Proc. Amer. Math. Soc. 142 (2014) 2569-2580.
Abstract, references, and article information   
View Article: PDF

[4] Dan Yan and Michiel de Bondt. Some remarks on the Jacobian conjecture and polynomial endomorphisms. Proc. Amer. Math. Soc. 142 (2014) 391-400.
Abstract, references, and article information   
View Article: PDF

[5] Lucio Guerra and Gian Pietro Pirola. Parametrization of rational maps on a variety of general type, and the finiteness theorem. Proc. Amer. Math. Soc. 142 (2014) 93-100.
Abstract, references, and article information   
View Article: PDF

[6] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[7] Shouhei Ma. On $K3$ surfaces which dominate Kummer surfaces. Proc. Amer. Math. Soc. 141 (2013) 131-137.
Abstract, references, and article information   
View Article: PDF

[8] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[9] L. X. Châu Ngô, J. Rafael Sendra and Franz Winkler. Classification of algebraic ODEs with respect to rational solvability. Contemporary Mathematics 572 (2012) 193-210.
Book volume table of contents   
View Article: PDF

[10] Aron Simis and Rafael H. Villarreal. Combinatorics of Cremona monomial maps. Math. Comp. 81 (2012) 1857-1867.
Abstract, references, and article information   
View Article: PDF

[11] Dominique Cerveau and Julie Déserti. Itération d’applications rationnelles dans les espaces de matrices. Conform. Geom. Dyn. 15 (2011) 72-112. MR 2833474.
Abstract, references, and article information   
View Article: PDF

[12] Jérémy Blanc and Adrien Dubouloz. Automorphisms of $\mathbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011) 5887-5924. MR 2817414.
Abstract, references, and article information   
View Article: PDF

[13] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[14] Julien Sebag. Variations on a question of Larsen and Lunts. Proc. Amer. Math. Soc. 138 (2010) 1231-1242. MR 2578517.
Abstract, references, and article information   
View Article: PDF

[15] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF

[16] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[17] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF

[18] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information   
View Article: PDF

[19] Amit Hogadi. Products of Brauer-Severi surfaces. Proc. Amer. Math. Soc. 137 (2009) 45-50. MR 2439423.
Abstract, references, and article information   
View Article: PDF

[20] Burt Totaro. Euler and algebraic geometry. Bull. Amer. Math. Soc. 44 (2007) 541-559. MR 2338364.
Abstract, references, and article information
View Article: PDF

[21] Jonathan Rosenberg. An analogue of the Novikov Conjecture in complex algebraic geometry. Trans. Amer. Math. Soc. 360 (2008) 383-394. MR 2342008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steven Dale Cutkosky. Toroidalization of dominant morphisms of 3-folds. Memoirs of the AMS 190 (2007) MR 2356202.
Book volume table of contents   

[23] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William F. Rulla. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006) 3219-3237. MR 2216265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masayuki Kawakita. General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003) 331-362. MR 1949163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dan Abramovich, Kalle Karu, Kenji Matsuki and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc. 15 (2002) 531-572. MR 1896232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2